If you need an accessible version of this item please contact JSTOR User Support

A New Series Representation for ζ(3)

John A. Ewell
The American Mathematical Monthly
Vol. 97, No. 3 (Mar., 1990), pp. 219-220
DOI: 10.2307/2324688
Stable URL: http://www.jstor.org/stable/2324688
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220